×

zbMATH — the first resource for mathematics

Eigenvalue problem associated with the fourth order differential-operator equation. (English) Zbl 1404.34075
Summary: In this paper, we investigate the boundary value problem for fourth order differential operator equations with unbounded operator coefficients and one \(\lambda\)-dependent boundary condition. We obtain an asymptotic formula for eigenvalues and a trace formula for the corresponding self-adjoint operator.
MSC:
34G10 Linear differential equations in abstract spaces
34L05 General spectral theory of ordinary differential operators
34L20 Asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions for ordinary differential operators
47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
34B09 Boundary eigenvalue problems for ordinary differential equations
34L15 Eigenvalues, estimation of eigenvalues, upper and lower bounds of ordinary differential operators
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] B.A. Aliev, Asymptotic bahavior of eigenvalues of one boundary value problem for the elliptic differential operator equation of second order, Ukrainian J. Math. 58 (2006), 1146–1153.
[2] N.M. Aslanova, Trace formula of one boundary value for operator Sturm-Liouville equation, Siberian J. Math 49 (2008), 1207–1215. · Zbl 1224.34277
[3] ——–, Investigation of spectrum and trace formula of operator Bessel equation, Siberian Math J. 51 (2010), 721–737.
[4] ——–, Study of the asymptotic eigenvalue distribution and trace formula of a second order operator-differential equation, Bound. Value Prob. 2011 (2011).
[5] N.M. Aslanova and M. Bayramoglu, On generalized regularized trace formula of fourth order differential operator with operator coefficient, Ukrainian J. Math. 66 (2014), 128–134. · Zbl 1314.34167
[6] M. Bayramoglu and N.M. Aslanova, Eigenvalue distribution and trace formula of operator Sturm-Liouville equation, Ukrainian J. Math. 62 (2010), 867–877. · Zbl 1224.34278
[7] ——–, Formula for second regularized trace of a problem with spectral parameter dependent boundary condition, Hacettepe J. Math. Stat. 40 (2011), 635–647. · Zbl 1259.34082
[8] P.A. Binding, P.J. Browne and B.A. Watson, Sturm-Liuville problems with boundary conditions rationally dependent on the eigen parameter, J. Comp. Appl. Math. 148 (2002), 147–161. · Zbl 1019.34028
[9] S. Çal, A. Bayramov, Z. Oer and S. Uslu, Eigenvalues and eigenfunctions of discontinuous two-point boundary value problems with an eigenparameter in the boundary condition, Rocky Mountain J. Math 43 (2013), 1871–1892. · Zbl 1319.34150
[10] A.G. Costyuchenko and B.M. Levitan, On asymptotics of eigenvalue distribution of operator Sturm-Liouville equation, Funct. Anal. Appl. 1 (1967), 86–96.
[11] V.V. Dubrovskii, Abstract trace formulas of elliptic smooth differential operators on compact manifolds, Diff. Eqs. 27 (1991), 2164–2166. · Zbl 0763.47019
[12] C.G. Fulton, Two point boundary value problems with eigenparameter contained in the boundary conditions, Proc. Roy. Soc. Edinburgh 77 (1977), 293–308. · Zbl 0376.34008
[13] I.M. Gelfand and B.M. Levitan, On one identity on for eigenvalues of second order \(x\) differential operator, Dokl. Akad. Nauk 88 (1953), 593–596.
[14] V.I. Gorbachuk, On asymptotics of eigenvalue distribution of boundary value problems for differential equations in class of vector-functions, Ukrainian J. Math. 15 (1975), 657–664.
[15] V.I. Gorbachuk and M.L. Gorbachuk On some class of boundary value problems for Sturm-Liouville equation with operator equation, Ukrainian J. Math. 24 (1972), 291–305.
[16] T. Kato, Perturbation theory for linear operators, Springer-Verlag, Berlin 1984. · Zbl 0531.47014
[17] I.L. Lions and E. Magenes, Nonhomogeneous boundary value problems and their applications, Mir, Moscow, 1971.
[18] F.G. Maksudov, M. Bayramoglu and A.A. Adigezalov, On regularized trace of Stutrm-Liouville operator on finite segment with unbounded operator coefficient, Dokl. Akad. Nauk 277 (1984), 795–799.
[19] M.A. Naymark, Linear differential operators, NAUKA, Moscow, 1969.
[20] E.M. Russakovskii, Operator treatment of boundary problems with spectral parameters entering via polynomials in the boundary conditions, Funct. Anal. Appl. 9 (1975), 358–359.
[21] M.A. Rybak, On asymptotics of eigenvalue distribution of some boundary value problems for Sturm-Liouville operator equation, Ukrainian J. Math. 32 (1980), 248–252. · Zbl 0456.34021
[22] V.A. Sadovnichii and V.E. Podolskii, Traces of operators with relatively compact perturbation, Mat. Sbor. 193 (2002), 129–152.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.